# SDR CALA9700381

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN STRINGER 27R SPLICE AT STA 420.  THE CRACKED SPLICE WAS REMOVED, A NEW SPLICE WAS FABRICATED AND INSTALLED IAW BOEING DRAWING 65-45769 AND SRM 51-30-2.
